# SDR HALA0700543

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 22,404 hours, 4,342 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Nr 2 Hf Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 HF RADIO WILL NOT TRANSMIT ON ANY FREQUENCIES ALSO DATA LINK IS INOP.  NO SIDE TONE OR TUNING.  T/S PER FIM 23-11-00 FIG 103 SYSTEM OPS TEST NORMAL ON GROUND PDX, SFO CONTACTED ON 5547 RESPONSE LOUD AND CLEAR.  NO FAULTS ON BITE, CONTROL PANEL CHECKS OK.  PER FAULT ISOLATION TIP REMOVED AND REPLACED F/O MIC.  OPS CHECK NORMAL PRECAUTIONARY CHANGE.  ACARS STATUS PAGE HF NR 2, NO FAULTS ON GROUND VOICE AND DATA MODE.
